MathSciNet Relay Station
MathSciNet bibliographic data
MR840171 15A18 (65F30)
Chu, Moody A continuous approximation to the generalized Schur decomposition. Linear Algebra Appl. 78 (1986), 119–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement